0
RESEARCH PAPERS

Classical Normal Modes in Damped Linear Dynamic Systems

[+] Author and Article Information
T. K. Caughey, M. E. J. O’Kelly

Division of Engineering and Applied Science, California Institute of Technology, Pasadena, Calif.

J. Appl. Mech 32(3), 583-588 (Sep 01, 1965) (6 pages) doi:10.1115/1.3627262 History: Received May 08, 1964; Online September 15, 2011

Abstract

The purpose of this paper is to determine necessary and sufficient conditions under which both discrete and continuous damped linear dynamic systems possess classical normal modes.

Copyright © 1965 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In